# SDR DALA2017010200029

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 73,560 hours, 55,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1128
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 1128, STRINGER 29L DAMAGED.  REPAIRED IAW PRI 554017 REV. 0 AND REV. 1 AND ER/A 554017-14 REV. ORIGINAL.
